# SDR AALA202407101607

- Difficulty date: July 10, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N728AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31553
- Aircraft time: 41,920 hours, 4,867 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Power Supply
- Part number: D71701001
- Condition: No Test
- Location: L3 Epas
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L3 DOOR EPAS BATTERY TEST DID NOT PASS (NO LIGHT). MAINTENAQNCE REPLACED L3 EPAS POWER SUPPLY.
